# SDR C2XA03TY045

- Difficulty date: April 2, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 4,140 hours, 3,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521699003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1-C INSPECTION THE OMEGA BEAM WAS FOUND CORRODED.  MAINT CUT OUT CORRODED AREA, FAB. ANGLE, FILLER, SHIMS AND INSTALLED IAW 135/145/SRM-53-21-10. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
